# SDR CA160211006

- Difficulty date: February 9, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,522 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21565
- Condition: Seized
- Location: Mlg
- Part time: 13,096 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED SMOKE COMING FROM RT MAIN LANDING GEAR DURING TAXI IN AND INCREASED AT GATE.  MAINTENANCE FOUND THE NR 4 BRAKE ASSEMBLY SEIZED AND LEAKING HYDRAULIC FLUID. ASSEMBLY REPLACED.
